# SDR DALA2021062903519

- Difficulty date: June 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clevis
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651- RIGHT SLIDE CABLE CLEVIS TO THE PRESSURE BOTTLE MASTER CONTROL VALVE OUT OF LIMITS. CORRECTIVE ACTION: ADJUSTED MASTER CONTROL VALVE. SYSTEM OPERATION IS NORMAL (LP 1854317)
